Search Results

You are looking at 1 - 10 of 6,405 items for :

Clear All
Open access

Izolda Gorgol and Anna Lechowska

a cycle, Combin. Probab. Comput. 12 (2003) 585-598. doi: 10.1017/S096354830300590X [20] T. Jiang and D.B. West, Edge-colorings of complete graphs that avoid polychromatic trees, Discrete Math. 274 (2004)) 137-145. doi: 10.1016/j.disc.2003.09.002 [21] S. Jendrol’, I. Schiermeyer and J. Tu, Rainbow numbers for matchings in plane triangulations, Discrete Math. 331 (2014) 158-164. doi: 10.1016/j.disc.2014.05.012 [22] S. Klavžar, U. Milutinović and C. Petr, Combinatorics of topmost discs of multi-peg Tower of Hanoi

Open access

Daouya Laïche, Isma Bouchemakh and Éric Sopena

R eferences [1] G. Argiroffo, G. Nasini and P. Torres, Polynomial instances of the packing coloring problem , Electron. Notes Discrete Math. 37 (2011) 363–368. doi:10.1016/j.endm.2011.05.062 [2] G. Argiroffo, G. Nasini and P. Torres, The packing coloring problem for ( q, q − 4) -graphs , Lecture Notes in Comput. Sci. 7422 (2012) 309–319. doi:10.1007/978-3-642-32147-4_28 [3] G. Argiroffo, G. Nasini and P. Torres, The packing coloring problem for lobsters and partner limited graphs , Discrete Appl. Math. 164 (2014) 373–382. doi:10

Open access

Sylwia Cichacz, Bryan Freyberg and Dalibor Froncek

R eferences [1] S. Arumugam, D. Froncek and N. Kamatchi, Distance Magic Graphs—A Survey , J. Indones. Math. Soc., Special Edition (2011) 11–26. doi:10.22342/jims.0.0.15.11-26 [2] G.S. Bloom and D.F. Hsu, On graceful digraphs and a problem in network addressing , Congr. Numer. 35 (1982) 91–103. [3] G.S. Bloom, A. Marr and W.D. Wallis, Magic digraphs , J. Combin. Math. Combin. Comput. 65 (2008) 205–212. [4] S. Cichacz, Note on group distance magic graphs G [ C 4 ], Graphs Combin. 30 (2014) 565–571. doi:10.1007/s00373-013-1294-z

Open access

Juan Alberto Rodríguez-Velázquez, Erick David Rodríguez-Bazan and Alejandro Estrada-Moreno

.1007/s10623-012-9642-1 [8] S. Gravier, M. Kovše and A. Parreau, Generalized Sierpiński graphs , in: Posters at EuroComb’11, Rényi Institute, Budapest, 2011. http://www.renyi.hu/conferences/ec11/posters/parreau.pdf [9] A.M. Hinz and C.H. auf der Heide, An efficient algorithm to determine all shortest paths in Sierpiński graphs , Discrete Appl. Math. 177 (2014) 111–120. doi:10.1016/j.dam.2014.05.049 [10] A.M. Hinz, S. Klavžar, U. Milutinović and C. Petr, The Tower of Hanoi—Myths and Maths (Birkhäuser/Springer Basel, 2013). [11] A.M. Hinz, S

Open access

Edita Máčajová and Martin Škoviera

R eferences [1] G. Brinkmann, K. Coolsaet, J. Goedgebeur and H. Mélot, House of Graphs: a database of interesting graphs , Discrete Appl. Math. 161 (2013) 311–314. doi:10.1016/j.dam.2012.07.018 [2] G. Brinkmann, J. Goedgebeur, J. Hägglund and K. Markström, Generation and properties of snarks , J. Combin. Theory Ser. B 103 (2013) 468–488. doi:10.1016/j.jctb.2013.05.001 [3] G. Brinkmann and E. Steffen, Snarks and reducibility , Ars Combin. 50 (1998) 292–296. [4] P.J. Cameron, A.G. Chetwynd and J.J. Watkins, Decomposition of snarks

Open access

Mieczysław Borowiecki, Ewa Drgas-Burchardt and Elżbieta Sidorowicz

R eferences [1] J.A. Bondy and U.S.R. Murty, Graph Theory (Springer, 2008). [2] M. Borowiecki and P. Mihók, Hereditary properties of graphs , in: V.R. Kulli, Ed., Advances in Graph Theory (Vishawa International Publication Gulbarga, 1991). [3] S. Cichacz, A. Görlich, M. Zwonek and A. Żak, On ( C n ; k ) stable graphs , Electron J. Combin. 18 (2011) #P205. [4] E. Drgas-Burchardt, Forbidden graphs for classes of split-like graphs , European J. Combin. 39 (2014) 68–79. doi:10.1016/j.ejc.2013.12.004 [5] E. Drgas-Burchardt, On

Open access

Aijun Dong and Xin Zhang

R eferences [1] J.A. Bondy and U.S.R. Murty, Graph Theory with Applications (North-Holland, New York, 1976). [2] B.L. Chen, K.W. Lih and P.L. Wu, Equitable coloring and the maximum degree , European J. Combin. 15 (1994) 443–447. doi:10.1006/eujc.1994.1047 [3] B.L. Chen and K.W. Lih, Equitable coloring of trees , J. Combin. Theory Ser. B 611 (1994) 83–87. doi:10.1006/jctb.1994.1032 [4] B.L. Chen and C.H. Yen, Equitable Δ -coloring of graphs , Discrete Math. 312 (2012) 1512–1517. doi:10.1016/j.disc.2011.05.020 [5] A.J. Dong

Open access

Bing Wang, Jian-Liang Wu and Lin Sun

degree five is at most seven , Discrete Math. 162 (1996) 199–214. doi:10.1016/0012-365X(95)00286-6 [16] B. Liu, J.F. Hou, J.L. Wu and G.Z. Liu, Total colorings and list total colorings of planar graphs without intersecting 4- cycles , Discrete Math. 309 (2009) 6035–6043. doi:10.1016/j.disc.2009.05.006 [17] D.P. Sanders and Y. Zhao, On total 9- coloring planar graphs of maximum degree seven , J. Graph Theory 31 (1999) 67–73. doi:10.1002/(SICI)1097-0118(199905)31:1h67::AID-JGT6i3.0.CO;2-C [18] V.G. Vizing, Some unsolved problems in graph

Open access

Hengzhe Li, Yingbin Ma and Xueliang Li

, Discrete Math. Theor. Comput. Sci. 16 (2014) 51–60. [15] X. Huang, X. Li, Y. Shi, J. Yue and Y. Zhao, Rainbow connections for outerplanar graphs with diameter 2 and 3, Appl. Math. Comput. 242 (2014) 277–280. doi:10.1016/j.amc.2014.05.066 [16] I. Gutman, Distance in Thorny graphs , Publ. Inst. Math. (Beograd) (N.S.) 63 (1998) 31–36. [17] S. Klavžar and G. Mekiš, On the rainbow connection of Cartesian products and their subgraphs , Discuss. Math. Graph Theory 32 (2012) 783–793. doi:10.7151/dmgt.1644 [18] M. Knor, L’. Niepel and L

Open access

Juan A. Aledo, Luis G. Diaz, Silvia Martinez and Jose C. Valverde

, LNCS 10388 1 13 2017 [2] J.A. Aledo, L.G. Diaz, S. Martinez, J.C. Valverde, On the periods of parallel dynamical systems, Complexity 2017 (2017), Article ID 7209762, 6 pages. 10.1155/2017/7209762 . Aledo J.A. Diaz L.G. Martinez S. Valverde J.C. On the periods of parallel dynamical systems Complexity 2017 2017 Article ID 7209762 6 10.1155/2017/7209762 [3] J.A. Aledo, L.G. Diaz, S. Martinez, J.C. Valverde, On periods and equilibria of sequential dynamical systems, Inf. Sci. 409–410 (2017) 27–34. 10.1016/j.ins.2017.05.002 . Aledo J.A. Diaz L.G. Martinez S